# SDR UALA2012030501322

- Difficulty date: March 2, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 71,826 hours, 27,280 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE STA 580 AND BETWEEN STRINGERS 23L AND 22L HAS SEVERAL BLENDOUTS 4 EA MARKED.  ACCOMPLISH RII INSPECTION OF AMIS ITEM 8262152.  REPAIRED IN ACCORDANCE WITH ECRA 5330-04211.  ACCOMPLISHED DURING SCAL HMV.  ACCOMPLISH INITIAL INSPECTION ON OR BEFORE THE AIRCRAFT REACHING 25K FLT CYC IN INTERVALS NOT TO EXCEED 6K FLT CYC THEREAFTER.
